# SDR C2XA11IA083

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 26,101 hours, 25,017 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0205B500
- Condition: Shorted
- Location: Cockpit
- Part time: 16,439 hours, 16,464 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

XNA - FLIGHT 2619 THE CREW REPORTED A SMOKE SMELL FOLLOWED BY THE CAPTAINS PFD CIRCUIT BREAKER POPPING.  THE PFD WAS PLACED ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE CAPTAINS PFD, OPERATIONALLY CHECKED WITH NO DEFECTS OR SMELLS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
